# SDR HALA2022012500028

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 30,337 hours, 27,982 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK MAJOR REPAIR - CRACK IN LH FUSELAGE FRAME GUSSET AT STA 1022, L-7L // REPAIRED PER SR#3-5198890164
